Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Reasonable triangulated categories have filtered enhancements


Author: George Ciprian Modoi
Journal: Proc. Amer. Math. Soc. 147 (2019), 2761-2773
MSC (2010): Primary 18E30, 55U35, 18D05
DOI: https://doi.org/10.1090/proc/14474
Published electronically: March 26, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a triangulated category which is the underlying category of a stable derivator has a filtered enhancement, providing an affirmative answer to a conjecture in [J. K-Theory 6 (2010), pp. 387-504].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 18E30, 55U35, 18D05

Retrieve articles in all journals with MSC (2010): 18E30, 55U35, 18D05


Additional Information

George Ciprian Modoi
Affiliation: Babeş–Bolyai University, Faculty of Mathematics and Computer Science 1, Mihail Kogălniceanu, 400084 Cluj–Napoca, Romania
Email: cmodoi@math.ubbcluj.ro

DOI: https://doi.org/10.1090/proc/14474
Keywords: Triangulated category, derivator, filtered enhancement
Received by editor(s): December 7, 2017
Received by editor(s) in revised form: September 7, 2018
Published electronically: March 26, 2019
Communicated by: Alexander Braverman
Article copyright: © Copyright 2019 American Mathematical Society